| Model Number |
42856 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported that after two postoperative pressure adjustments, the pressure was set to the lowest level, and the patient did not have low intracranial pressure, but there was no cerebrospinal fluid flowing out.It was noted this was not due to low intracranial pressure or tube blockage.The situation became normal after the shunt was replaced.There was a procedure delay of 80 minutes.The patient's status at the time of the report was alive-no injury.